Aa
A
A
A
Close
Women's Health Community
65.8k Members
Avatar universal

delayed for 9 months

I've been having my menstrual delay for almost 9 months already , i went to the doctor but she wants me to under go an ultrasound that needs to inject something inside me (idk how they call it ) to know what is really happening. I didnt follow her instruction thus i am afraid. These days i've been experiencing excessive discharge of white blood that had a foul odor. I dont know if this has to do with the 9months delay or what. I  just want an advice i hope you can help me. Thanks
2 Responses
973741 tn?1342342773
COMMUNITY LEADER
Hi there.  Well, it sounds like the doctor was going to run a test to see why it is delayed and what the issue was.  I'd go back and have the vaginal ultrasound done and any other tests the doctor wants to perform.  That is the best advice.  good luck
Avatar universal
Hi thanks for taking time to answer but its just that em aftaid. Idk but em afraid :(
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.